Alert archive / Wyoming / High Wind Warnings in 2008
High Wind Warning 3, NWS Riverton, WY
NWS Riverton, WY issued this high wind warning at Jan 14, 2008, 2:45 PM MST for 6 counties in Wyoming. It took effect at Jan 14, 2008, 11:00 PM MST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 14, 2008, 2:45 PM MST (21:45 UTC)
- In effect from
- Jan 14, 2008, 11:00 PM MST
- Expired
- Jan 15, 2008, 3:00 PM MST
- In force
- 16 hr
- Issued by
- NWS Riverton, WY
Counties Fremont County, WY, Hot Springs County, WY, Natrona County, WY, Park County, WY, Sublette County, WY, Sweetwater County, WY
The radar
The Riverton/Lander radar (KRIW), 19 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 9.8 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1549 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KRIW 142145 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 245 PM MST MON JAN 14 2008 ...HIGH WINDS ARE EXPECTED ACROSS PORTIONS OF NORTHWEST AND CENTRAL WYOMING TONIGHT INTO TUESDAY... .WIND SPEEDS WILL BE ON THE INCREASE TONIGHT AND TUESDAY AHEAD OF A STRONG WEATHER SYSTEM. THE PRESSURE GRADIENT WILL INCREASE AS THE STORM SYSTEM APPROACHES. THIS WILL LEAD TO STRONG WINDS IN THE ABSAROKA MOUNTAINS...THE CODY FOOTHILLS...THE GREEN AND RATTLESNAKE RANGES...AND LOWER ELEVATIONS OF NATRONA COUNTY. HIGH WINDS MAY ALSO DEVELOP ALONG THE EAST SLOPE OF THE WIND RIVER MOUNTAINS BY MORNING. WYZ002-151000- /O.UPG.KRIW.HW.A.0002.080115T0600Z-080115T1800Z/ /O.NEW.KRIW.HW.W.0003.080115T0600Z-080115T1800Z/ ABSAROKA MOUNTAINS- 245 PM MST MON JAN 14 2008 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 11 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM MST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WIND SPEEDS WILL INCREASE IN THE ABSAROKA MOUNTAINS TONIGHT INTO TUESDAY MORNING. WIND SPEEDS OF 45 TO 55 MPH ARE EXPECTED WITH GUSTS AROUND 75 MPH IN THE FAVORED LOCATIONS. THIS INCLUDES PORTIONS OF THE CHIEF JOSEPH HIGHWAY NORTHWEST OF CODY. PERSONS PLANNING TRAVEL IN THIS AREA SHOULD BE PREPARED FOR VERY STRONG WINDS AND SUDDEN SHARP GUSTS. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ WYZ003-151000- /O.UPG.KRIW.HW.A.0002.080115T0600Z-080115T1500Z/ /O.NEW.KRIW.HW.W.0003.080115T0600Z-080115T1500Z/ CODY FOOTHILLS- INCLUDING THE CITIES OF...CODY...MEETEETSE 245 PM MST MON JAN 14 2008 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 8 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM MST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WIND SPEEDS WILL INCREASE IN THE CODY FOOTHILLS LATER THIS EVENING INTO TUESDAY MORNING. WIND SPEEDS OF 35 TO 45 MPH ARE POSSIBLE WITH GUSTS AROUND 65 MPH IN THE FAVORED LOCATIONS. THE MOST LIKELY AREA FOR HIGH WINDS WILL BE ALONG THE SOUTH FORK OF THE SHOSHONE...ALONG HIGHWAY 120 JUST SOUTH OF CODY AND THE EASTERN SIDE OF CODY. ANOTHER LIKELY AREA FOR HIGH WINDS WILL BE HIGHWAY 120 SOUTH OF CLARK AND NEAR THE MOUTH OF THE CLARKS FORK CANYON. PERSONS PLANNING TRAVEL IN THIS AREA SHOULD BE PREPARED FOR VERY STRONG WINDS AND SUDDEN SHARP WIND GUSTS LATER THIS EVENING AND OVERNIGHT. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ WYZ019-151000- /O.UPG.KRIW.HW.A.0002.080115T0600Z-080115T2200Z/ /O.NEW.KRIW.HW.W.0003.080115T0600Z-080115T2200Z/ GREEN MOUNTAINS AND RATTLESNAKE RANGE- INCLUDING THE CITY OF...JEFFREY CITY 245 PM MST MON JAN 14 2008 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 3 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 3 PM MST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WIND SPEEDS WILL BE ON THE INCREASE OVERNIGHT AND CONTINUE INTO TUESDAY. SOUTHWEST WINDS WILL PEAK OUT AT 40 TO 50 MPH WITH GUSTS AROUND 65 MPH. PERSONS PLANNING TRAVEL OR OUTDOOR ACTIVITIES SHOULD BE PREPARED FOR STRONG WIND SPEEDS AND GUSTS. THIS WOULD INCLUDE HIGHWAY 287 FROM SWEETWATER STATION TO MUDDY GAP...AS WELL AS THE BEAVER RIM AREA ON HIGHWAY 135. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ WYZ020-151000- /O.UPG.KRIW.HW.A.0002.080115T0600Z-080115T2200Z/ /O.NEW.KRIW.HW.W.0003.080115T0600Z-080115T2200Z/ NATRONA COUNTY LOWER ELEVATIONS- INCLUDING THE CITY OF...CASPER 245 PM MST MON JAN 14 2008 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 3 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 3 PM MST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WIND SPEEDS WILL BE ON THE INCREASE OVERNIGHT AND CONTINUE INTO TUESDAY. SOUTHWEST WINDS WILL PEAK OUT AT 35 TO 45 MPH WITH GUSTS AROUND 65 MPH. PERSONS PLANNING TRAVEL OR OUTDOOR ACTIVITIES SHOULD BE PREPARED FOR STRONG WIND SPEEDS AND GUSTS. THIS WOULD INCLUDE INTERSTATE 25...HIGHWAY 220 SOUTHWEST OF CASPER...AND HIGHWAY 20 26 WEST OF CASPER TO HILAND. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ WYZ015-151000- /O.EXT.KRIW.HW.A.0002.080115T1000Z-080115T2200Z/ WIND RIVER MOUNTAINS EAST- 245 PM MST MON JAN 14 2008 ...HIGH WIND WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON... THE HIGH WIND WATCH IS NOW IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON. WIND SPEEDS ARE STILL EXPECTED TO INCREASE ALONG THE EAST SLOPES OF THE WIND RIVER MOUNTAINS LATER THIS EVENING INTO TUESDAY WITH THE POTENTIAL FOR A HIGH WIND EVENT. WIND SPEEDS OF 45 TO 55 MPH WITH GUSTS AROUND 75 MPH ARE STILL POSSIBLE IN THE FAVORED LOCATIONS... INCLUDING AREAS AROUND SOUTH PASS. PERSONS PLANNING TRAVEL OR OUTDOOR ACTIVITIES IN THIS AREA SHOULD BE PREPARED FOR STRONG WINDS AND SUDDEN SHARP GUSTS. IF THIS EVENT BECOMES MORE LIKELY...A HIGH WIND WARNING WILL BE ISSUED. REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. $$ TEAM RIVERTON
5 follow-up statements
000 WWUS75 KRIW 150959 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 259 AM MST TUE JAN 15 2008 ...HIGH WINDS ARE EXPECTED ACROSS PORTIONS OF NORTHWEST AND CENTRAL WYOMING TODAY... .WIND SPEEDS WILL BE ON THE INCREASE THIS MORNING AND WILL CONTINUE THROUGH MID AFTERNOON AHEAD OF A STRONG WEATHER SYSTEM. THE PRESSURE GRADIENT WILL INCREASE AS THE STORM SYSTEM APPROACHES. THIS WILL LEAD TO STRONG WINDS IN THE ABSAROKA MOUNTAINS...THE EAST SLOPE OF THE WIND RIVER MOUNTAINS...THE GREEN AND RATTLESNAKE RANGES...AND LOWER ELEVATIONS OF NATRONA COUNTY. WYZ003-151100- /O.CAN.KRIW.HW.W.0003.000000T0000Z-080115T1500Z/ CODY FOOTHILLS- INCLUDING THE CITIES OF...CODY...MEETEETSE 259 AM MST TUE JAN 15 2008 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELED THE HIGH WIND WARNING. HIGH WINDS ARE NOT EXPECTED TO DEVELOP IN THE CODY FOOTHILLS. THEREFORE THE HIGH WIND WARNING AHAS BEEN CANCELED. $$ WYZ015-151800- /O.UPG.KRIW.HW.A.0002.080115T1000Z-080115T2200Z/ /O.EXB.KRIW.HW.W.0003.080115T1000Z-080115T2200Z/ WIND RIVER MOUNTAINS EAST- 259 AM MST TUE JAN 15 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 3 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WIND SPEEDS ARE EXPECTED TO INCREASE ALONG THE EAST SLOPES OF THE WIND RIVER MOUNTAINS THIS MORNING AND CONTINUE THROUGH MID AFTERNOON. WIND SPEEDS OF 45 TO 55 MPH WITH GUSTS AROUND 75 MPH ARE EXPECTED IN THE FAVORED LOCATIONS... INCLUDING AREAS AROUND SOUTH PASS. PERSONS PLANNING TRAVEL OR OUTDOOR ACTIVITIES IN THIS AREA SHOULD BE PREPARED FOR STRONG WINDS AND SUDDEN SHARP GUSTS. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ WYZ002-151800- /O.CON.KRIW.HW.W.0003.000000T0000Z-080115T1800Z/ ABSAROKA MOUNTAINS- 259 AM MST TUE JAN 15 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. WIND SPEEDS WILL INCREASE IN THE ABSAROKA MOUNTAINS THIS MORNING AND WILL CONTINUE UNTIL AROUND 11 AM. WIND SPEEDS OF 45 TO 55 MPH ARE EXPECTED WITH GUSTS AROUND 75 MPH IN THE FAVORED LOCATIONS. THIS INCLUDES PORTIONS OF THE CHIEF JOSEPH HIGHWAY NORTHWEST OF CODY. PERSONS PLANNING TRAVEL IN THIS AREA SHOULD BE PREPARED FOR VERY STRONG WINDS AND SUDDEN SHARP GUSTS. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ WYZ019-151800- /O.CON.KRIW.HW.W.0003.000000T0000Z-080115T2200Z/ GREEN MOUNTAINS AND RATTLESNAKE RANGE- INCLUDING THE CITY OF...JEFFREY CITY 259 AM MST TUE JAN 15 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. WIND SPEEDS WILL CONTINUE TO INCREASE THIS MORNING AND WILL CONTINUE THROUGH MID AFTERNOON. SOUTHWEST WINDS WILL PEAK OUT AT 40 TO 50 MPH WITH GUSTS AROUND 65 MPH. PERSONS PLANNING TRAVEL OR OUTDOOR ACTIVITIES SHOULD BE PREPARED FOR STRONG WIND SPEEDS AND GUSTS. THIS WOULD INCLUDE HIGHWAY 287 FROM SWEETWATER STATION TO MUDDY GAP...AS WELL AS THE BEAVER RIM AREA ON HIGHWAY 135. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ WYZ020-151800- /O.CON.KRIW.HW.W.0003.000000T0000Z-080115T2200Z/ NATRONA COUNTY LOWER ELEVATIONS- INCLUDING THE CITY OF...CASPER 259 AM MST TUE JAN 15 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. WIND SPEEDS WILL BE ON THE INCREASE THIS MORNING AND WILL CONTINUE THROUGH MID AFTERNOON. SOUTHWEST WINDS WILL PEAK OUT AT 35 TO 45 MPH WITH GUSTS AROUND 65 MPH. PERSONS PLANNING TRAVEL OR OUTDOOR ACTIVITIES SHOULD BE PREPARED FOR STRONG WIND SPEEDS AND GUSTS. THIS WOULD INCLUDE INTERSTATE 25...HIGHWAY 220 SOUTHWEST OF CASPER...HIGHWAY 20 26 WEST OF CASPER TO HILAND AND WYOMING BOULEVARD SOUTH OF CASPER. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ LIPSON
000 WWUS75 KRIW 151701 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 1001 AM MST TUE JAN 15 2008 ...HIGH WINDS WILL CONTINUE ACROSS PORTIONS CENTRAL WYOMING TODAY... WYZ002-151815- /O.CAN.KRIW.HW.W.0003.000000T0000Z-080115T1800Z/ ABSAROKA MOUNTAINS- 1001 AM MST TUE JAN 15 2008 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE HIGH WIND WARNING. WINDS HAVE DECREASED BELOW HIGH WIND CRITERIA ALONG THE EAST SLOPE OF THE ABSAROKA MOUNTAINS THIS MORNING. THEREFORE...THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE HIGH WIND WARNING THAT WAS IN EFFECT. WEST WINDS CAN STILL BE EXPECTED AT 25 TO 35 MPH WITH LOCALIZED GUSTS OVER 50 MPH...ESPECIALLY AROUND CHIEF JOSEPH HIGHWAY AND OVER EXPOSED RIDGES. $$ WYZ015-152200- /O.CON.KRIW.HW.W.0003.000000T0000Z-080115T2200Z/ WIND RIVER MOUNTAINS EAST- 1001 AM MST TUE JAN 15 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. A BRIEF PERIOD OF HIGH WINDS IS STILL EXPECTED TODAY AS A STRONG COLD FRONT MOVES ACROSS THE AREA. WIND SPEEDS OF 45 TO 55 MPH WITH GUSTS AROUND 75 MPH ARE EXPECTED IN THE FAVORED LOCATIONS... INCLUDING AREAS AROUND SOUTH PASS AS THE COLD FRONT MOVES THROUGH. PERSONS PLANNING TRAVEL OR OUTDOOR ACTIVITIES IN THIS AREA SHOULD BE PREPARED FOR STRONG WINDS AND SUDDEN SHARP GUSTS. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ WYZ019-152200- /O.CON.KRIW.HW.W.0003.000000T0000Z-080115T2200Z/ GREEN MOUNTAINS AND RATTLESNAKE RANGE- INCLUDING THE CITY OF...JEFFREY CITY 1001 AM MST TUE JAN 15 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. HIGH WINDS WILL CONTINUE THROUGH MID AFTERNOON. SOUTHWEST WINDS WILL BLOW 40 TO 50 MPH WITH GUSTS AROUND 65 MPH. SUSTAINED WINDS OF 30 TO 40 MPH ARE COMMON ACROSS THE AREA WITH GUSTS OVER 60 MPH REPORTED AT BOTH THE FALES ROCK AND CAMP CREEK OBSERVATION SITES. BEAVER RIM CONTINUES TO HAVE SUSTAINED WIND SOUTHWEST WINDS OF 35 TO 40 MPH. PERSONS PLANNING TRAVEL OR OUTDOOR ACTIVITIES SHOULD BE PREPARED FOR STRONG WIND SPEEDS AND GUSTS. THIS WOULD INCLUDE HIGHWAY 287 FROM SWEETWATER STATION TO MUDDY GAP...AS WELL AS THE BEAVER RIM AREA ON HIGHWAY 135. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ WYZ020-152200- /O.CON.KRIW.HW.W.0003.000000T0000Z-080115T2200Z/ NATRONA COUNTY LOWER ELEVATIONS- INCLUDING THE CITY OF...CASPER 1001 AM MST TUE JAN 15 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. HIGH WINDS WILL CONTINUE THROUGH MID AFTERNOON. SOUTHWEST WINDS OF 35 TO 45 MPH WILL BE COMMON WITH GUSTS AROUND 65 MPH. LOCALIZED GUSTS AROUND 70 MPH ARE POSSIBLE AROUND OUTER DRIVE IN SOUTH CASPER. PERSONS PLANNING TRAVEL OR OUTDOOR ACTIVITIES SHOULD BE PREPARED FOR STRONG WIND SPEEDS AND GUSTS. THIS WOULD INCLUDE INTERSTATE 25...HIGHWAY 220 SOUTHWEST OF CASPER...HIGHWAY 20 26 WEST OF CASPER TO HILAND AND WYOMING BOULEVARD SOUTH OF CASPER. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ TEAM RIVERTON
000 WWUS75 KRIW 151731 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 1031 AM MST TUE JAN 15 2008 ...HIGH WINDS WILL CONTINUE ACROSS PORTIONS CENTRAL AND SOUTHERN WYOMING TODAY... WYZ028>030-152200- /O.EXA.KRIW.HW.W.0003.000000T0000Z-080115T2200Z/ ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY- INCLUDING THE CITIES OF...ROCK SPRINGS...GREEN RIVER...WAMSUTTER 1031 AM MST TUE JAN 15 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 3 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. WEST WINDS WILL BLOW 35 TO 45 MPH ALONG INTERSTATE 80 THROUGH MID AFTERNOON ALONG WITH GUSTS UP TO 60 MPH. TRAVELLERS ALONG INTERSTATE 80 AND THE NORTH SOUTH STATE HIGHWAYS SHOULD BE PREPARED FOR THESE HIGH WINDS THROUGH THE AFTERNOON. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ WYZ015-152200- /O.CON.KRIW.HW.W.0003.000000T0000Z-080115T2200Z/ WIND RIVER MOUNTAINS EAST- 1031 AM MST TUE JAN 15 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. A BRIEF PERIOD OF HIGH WINDS IS STILL EXPECTED TODAY AS A STRONG COLD FRONT MOVES ACROSS THE AREA. WIND SPEEDS OF 45 TO 55 MPH WITH GUSTS AROUND 75 MPH ARE EXPECTED IN THE FAVORED LOCATIONS... INCLUDING AREAS AROUND SOUTH PASS AS THE COLD FRONT MOVES THROUGH. PERSONS PLANNING TRAVEL OR OUTDOOR ACTIVITIES IN THIS AREA SHOULD BE PREPARED FOR STRONG WINDS AND SUDDEN SHARP GUSTS. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ WYZ019-152200- /O.CON.KRIW.HW.W.0003.000000T0000Z-080115T2200Z/ GREEN MOUNTAINS AND RATTLESNAKE RANGE- INCLUDING THE CITY OF...JEFFREY CITY 1031 AM MST TUE JAN 15 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. HIGH WINDS WILL CONTINUE THROUGH MID AFTERNOON. SOUTHWEST WINDS WILL BLOW 40 TO 50 MPH WITH GUSTS AROUND 65 MPH. SUSTAINED WINDS OF 30 TO 40 MPH ARE COMMON ACROSS THE AREA WITH GUSTS OVER 60 MPH REPORTED AT BOTH THE FALES ROCK AND CAMP CREEK OBSERVATION SITES. BEAVER RIM CONTINUES TO HAVE SUSTAINED WIND SOUTHWEST WINDS OF 35 TO 40 MPH. PERSONS PLANNING TRAVEL OR OUTDOOR ACTIVITIES SHOULD BE PREPARED FOR STRONG WIND SPEEDS AND GUSTS. THIS WOULD INCLUDE HIGHWAY 287 FROM SWEETWATER STATION TO MUDDY GAP...AS WELL AS THE BEAVER RIM AREA ON HIGHWAY 135. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ WYZ020-152200- /O.CON.KRIW.HW.W.0003.000000T0000Z-080115T2200Z/ NATRONA COUNTY LOWER ELEVATIONS- INCLUDING THE CITY OF...CASPER 1031 AM MST TUE JAN 15 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. HIGH WINDS WILL CONTINUE THROUGH MID AFTERNOON. SOUTHWEST WINDS OF 35 TO 45 MPH WILL BE COMMON WITH GUSTS AROUND 65 MPH. LOCALIZED GUSTS AROUND 70 MPH ARE POSSIBLE AROUND OUTER DRIVE IN SOUTH CASPER. PERSONS PLANNING TRAVEL OR OUTDOOR ACTIVITIES SHOULD BE PREPARED FOR STRONG WIND SPEEDS AND GUSTS. THIS WOULD INCLUDE INTERSTATE 25...HIGHWAY 220 SOUTHWEST OF CASPER...HIGHWAY 20 26 WEST OF CASPER TO HILAND AND WYOMING BOULEVARD SOUTH OF CASPER. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ TEAM RIVERTON
000 WWUS75 KRIW 152055 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 155 PM MST TUE JAN 15 2008 ...HIGH WINDS WILL CONTINUE ACROSS PORTIONS CENTRAL AND SOUTHERN WYOMING TODAY... WYZ015-020-152200- /O.CAN.KRIW.HW.W.0003.000000T0000Z-080115T2200Z/ WIND RIVER MOUNTAINS EAST-NATRONA COUNTY LOWER ELEVATIONS- INCLUDING THE CITY OF...CASPER 155 PM MST TUE JAN 15 2008 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE HIGH WIND WARNING. THE COLD FRONT HAS ARRIVED A LITTLE AHEAD OF SCHEDULE SHUTTING OFF THE VERY STRONG SOUTHWEST WINDS. THEREFORE...THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE HIGH WIND WARNING FOR THE LOWER ELEVATIONS OF NATRONA COUNTY. HOWEVER...SNOW WILL INTENSIFY ACROSS THE AREA THIS EVENING ALONG WITH STRONG NORTH WINDS. A SNOW ADVISORY WILL BE ISSUED SHORTLY FOR ALL OF NATRONA COUNTY THROUGH 11 PM THIS EVENING. $$ WYZ019-028>030-152200- /O.CON.KRIW.HW.W.0003.000000T0000Z-080115T2200Z/ GREEN MOUNTAINS AND RATTLESNAKE RANGE- ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY- INCLUDING THE CITIES OF...JEFFREY CITY...ROCK SPRINGS... GREEN RIVER...WAMSUTTER 155 PM MST TUE JAN 15 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. WEST WINDS WILL BLOW 35 TO 45 MPH ALONG INTERSTATE 80 THROUGH MID AFTERNOON ALONG WITH GUSTS UP TO 60 MPH. TRAVELLERS ALONG INTERSTATE 80 AND THE NORTH SOUTH STATE HIGHWAYS SHOULD BE PREPARED FOR THESE HIGH WINDS THROUGH THE AFTERNOON. A STRONG COLD FRONT WILL SHIFT WINDS TO THE NORTH BETWEEN 2 AND 3 PM WITH SNOW DEVELOPING. THE HIGH WIND WARNING WILL BE ALLOWED TO EXPIRE ON TIME AT 3 PM. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ TEAM RIVERTON
000 WWUS75 KRIW 152157 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 257 PM MST TUE JAN 15 2008 WYZ019-028>030-152300- /O.EXP.KRIW.HW.W.0003.000000T0000Z-080115T2200Z/ GREEN MOUNTAINS AND RATTLESNAKE RANGE- ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY- INCLUDING THE CITIES OF...JEFFREY CITY...ROCK SPRINGS... GREEN RIVER...WAMSUTTER 257 PM MST TUE JAN 15 2008 ...HIGH WIND WARNING WILL EXPIRE AT 3 PM MST THIS AFTERNOON... THE HIGH WIND WARNING WILL EXPIRE AT 3 PM MST THIS AFTERNOON. STRONG WINDS CONTINUE ACROSS SWEETWATER COUNTY AND THE INTERSTATE 80 CORRIDOR BUT THEY HAVE DIMINISHED BELOW HIGH WIND CRITERIA IN THE PAST HOUR. THEREFORE...THE NATIONAL WEATHER SERVICE WILL ALLOW THE HIGH WIND WARNING FOR THE AREA TO EXPIRE AT 3 PM. TRAVELLERS ALONG INTERSTATE 80 AND THE STATE NORTH SOUTH HIGHWAYS IN THE AREA CAN STILL EXPECT WEST WINDS OF 25 TO 35 MPH WITH GUSTS AS HIGH WAS 50 MPH THROUGH EARLY THIS EVENING. $$ TEAM RIVERTON
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this high wind warning went out at Jan 14, 9:36 AM MST, 5 hours 9 minutes earlier.
Area forecast discussion, Jan 14, 9:36 AM MST, 5 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 936 AM MST MON JAN 14 2008 SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT UPDATED TO INCLUDE THE CODY FOOTHILLS IN THE HIGH WIND WATCH FROM 11 PM TONIGHT THROUGH 8 AM TUESDAY. LATEST NAM12 AND LCL WRF RUN SHOWING IMPRESSIVE THERMAL AND PRESSURE GRADIENT ALONG THE EAST SLOPE OF THE CODY FOOTHILLS LATER TONIGHT WITH THE LCL WRF SHOWING POTENTIAL FOR WAVE BREAKING FOR A VERY BRIEF PERIOD LATE TONIGHT. BASED ON ALL THIS...HAVE ISSUED A HIGH WIND WATCH FOR THE CODY FOOTHILLS AREA. MOST LIKELY AREA WILL BE OUR GAP FAVORED AREAS SOUTHWEST AND SOUTH OF CODY AND NEAR THE MOUTH OF THE CLARKS FORK CANYON. SATL LOOP INDICATING A STRATUS DECK OVER FAR WESTERN WY...PRIMARILY OVER THE STAR AND JACKSON VALLEYS AND PORTIONS OF YELLOWSTONE PARK. THIS IS THE EASTERN EXTENSION OF A BROAD AREA OF STRATUS THAT EXTENDS WEST ALONG THE SNAKE RIVER PLAIN TO BOISE AND EASTERN OREGON UNDERNEATH THE SURFACE HIGH. THERE IS ALSO EVIDENCE OF WHAT IS PROBABLY PATCHY FOG OVER SOUTH PASS AND PORTIONS OF SWEETWATER COUNTY AND THE SOUTHERN UPPER GREEN RIVER BASIN. THE STRATUS IS PROBABLY MAKING CONTACT WITH THE VALLEY FLOOR OVER SOUTHERN LINCOLN COUNTY WHERE THE ELEVATIONS ARE CLOSER TO 7K. HAVE MENTION OF PATCHY FOG IN THESE AREAS THROUGH 18Z BUT JUST HAVE MENTION OF CLOUDS ACROSS THE WESTERN VALLEYS AND YNP. THE INVERSIONS WILL WEAKEN BY THIS EVENING AS A STRONG VIGOROUS SHORTWAVE TRAILING FROM A STRONG VORT OVER SE ALASKA SWEEPS EAST SOUTHEAST TOWARD WY AND INCREASES THE PRESSURE GRADIENT. A WESTERLY DIFFLUENT FLOW WILL STRENGTHEN ALONG WITH SOME Q VECTOR FORCING WHICH WILL RESULT IN A QUICK SHOT OF SNOWFALL IN NORTHWEST WY TUESDAY....HOWEVER AMOUNTS WILL BE RATHER LIGHT. THE SURFACE PRESSURE GRADIENT IS PROGGED TO BE 20 MB BETWEEN RKS AND GCC TUESDAY. THIS COUPLED WITH 31KT WINDS FORECAST IN THE NAM MOS GUIDANCE FOR CASPER AND 700MB 55 KNOT WESTERLY WINDS WILL RESULT IN A PROBABLE HIGH WIND EVENT FOR THE SOUTHERN WIND CORRIDOR AS WELL AS THE EAST SLOPE OF THE WIND RIVER MOUNTAINS AND THE ABSAROKA MOUNTAINS FROM MIDNIGHT TONIGHT THROUGH EARLY TUESDAY AFTERNOON. WILL KEEP HIGH WIND WATCH GOING FOR THESE AREAS. THE ASSOCIATED PACIFIC FRONT MAY SPILL SOME LIGHT SNOW SHOWER ACTIVITY OVER THE DIVIDE AS THE AIRMASS WILL BE WEAKLY UNSTABLE TUESDAY. THE ASSOCIATED CANADIAN FRONT WILL DIVE SOUTH ACROSS WY TUESDAY EVENING WITH POST FRONTAL 8MB 3 HOURLY PRESSURE RISES BEHIND THE FRONT. THIS SHOULD PRODUCE 40 TO 50 MPH NORTHERLY WIND GUSTS ACROSS AREAS EAST OF THE DIVIDE TUESDAY EVENING. 700MB WINDS WILL BE NORTHWEST AT 50 MPH IN JOHNSON COUNTY DURING THIS TIME FRAME. THIS FAVORABLE UPSLOPE WIND SHOULD PRODUCE ONE TO TWO INCHES OF FLUFFY SNOWFALL FROM THE EAST SLOPES OF THE WINDS AND THE LANDER FOOTHILLS TO CASPER TUESDAY NIGHT. HOWEVER HAVE TRENDED MOST OF THE SNOWFALL TO OCCUR EAST TOWARD CASPER ALONG WITH SOME BLOWING SNOW. TEMPS WILL TURN SHARPLY COLDER WITH H7 TEMPS DROPPING TO -24C BY 12Z WED. WIND CHILLS OF 25 BELOW WILL BE FAIRLY COMMON BY TUESDAY NIGHT EAST OF THE DIVIDE WITH LOWS DROPPING TO ZERO TO 10 BELOW ALONG WITH THE STRONG POST FRONTAL WINDS. FUTURE SHIFTS MAY WANT TO CONSIDER A SNOW ADVISORY FOR TUESDAY EVENING IN THESE AREAS. THIS COLD FRONT WILL LEAD TO A PATTERN CHANGE WITH PRIMARILY NW FLOW AND TWO CLIPPER TYPE SYSTEMS BRINGING LIGHT SNOW TO THE NORTHERN MTNS WED THROUGH WED NIGHT ALONG WITH COLDER TEMPS EVERYWHERE WITH MANY AREAS NOT GETTING ABOVE THE TEENS WEDNESDAY. TEMPS SHOULD REACH 15 TO 20 BELOW IN THE UPPER GREEN RIVER BASIN WED NT. LONG TERM...THURSDAY THROUGH MONDAY THURSDAY AND FRIDAY WILL BE DOMINATED BY NORTHWEST FLOW ACROSS THE AREA...WITH STRONG RIDGING ALONG 135W AND A LONGWAVE TROUGH ACROSS THE EASTERN HALF OF THE COUNTRY. THIS FLOW WILL BE CONDUCIVE FOR LIGHT TO MODERATE OROGRAPHIC SNOW...ESPECIALLY ACROSS THE NORTHERN MOUNTAINS. IN ADDITION...A WEAK CLIPPER SYSTEM IS EXPECTED TO AFFECT THE AREA LATE THURSDAY INTO THURSDAY NIGHT...BRINGING A SLIGHT REINFORCEMENT OF COLD AIR INTO THE AREA...AND ENHANCING THE SNOW...ESPECIALLY ACROSS THE BIGHORN MTS...WHERE SEVERAL INCHES OF SNOW COULD OCCUR. THE NORTHWEST FLOW WILL CONTINUE FOR THE REMAINDER OF THE EXTENDED...WITH A DECENT SHORTWAVE TROUGH AFFECTING THE AREA SATURDAY NIGHT THROUGH MONDAY TIME FRAME...WITH THE 00Z GFS MORE PROGRESSIVE AND FASTER THAN THE 00Z ECMWF. HAVE BROAD BRUSHED POPS DUE TO TIMING ISSUES...BUT HIT SUNDAY AND SUNDAY NIGHT THE HARDEST RIGHT NOW. THE COLD FRONT ASSOCIATED WITH THIS TROUGH...WILL BRING YET ANOTHER REINFORCING SHOT OF COLD AIR. THUS...BELOW AVERAGE TEMPERATURES ARE EXPECTED TO CONTINUE FOR THE EXTENDED TIME FRAME. SATURDAY COULD BE THE CLOSEST DAY TO NORMAL...AHEAD OF THE COLD FRONT SUNDAY/SUNDAY NIGHT. AVIATION... LOCAL FOG AND LOW STRATUS WILL BE ENCOUNTERED IN THE WESTERN VALLEYS OF WYOMING THIS MORNING WITH IFR TO MVFR CONDITIONS AND TERRAIN OBSCURATION. OTHERWISE VFR CONDITIONS WILL PREVAIL THROUGH EARLY TUESDAY MORNING. STRONG DOWNSLOPE WINDS WILL DEVELOP ALONG AND NEAR THE EAST SLOPES OF THE MOUNTAINS MONDAY NIGHT WITH GUSTS OVER 60 KTS POSSIBLE. THE STRONGEST WINDS WILL IMPACT THE VICINITY OF KCOD...KCPR AND KRKS THROUGH THE PERIOD. FIRE WEATHER... STRONG INVERSIONS WILL BE PREVALENT THROUGH AT LEAST NOON TODAY ALONG WITH PATCHY FOG AND LOW CLOUDS ACROSS WESTERN WY. VERY STRONG WEST SOUTHWEST WINDS WILL INCREASE TONIGHT THROUGH EARLY TUESDAY AFTERNOON ALONG WITH 40 TO 50 MPH WINDS GUSTING TO 65 MPH COMMON FROM THE GREEN MOUNTAINS TO CASPER. 45 TO 55 MPH WINDS WITH GUSTS TO 75 MPH ARE EXPECTED ON THE EAST SLOPE OF THE WIND RIVER MOUNTAINS AS WELL AS THE ABSAROKA MOUNTAINS DURING THIS TIME FRAME. THE AIRMASS WILL BE RATHER UNSTABLE TUESDAY. A STRONG COLD FRONT WILL PRODUCE 40 TO 50 MPH NORTHERLY WIND GUSTS TO MANY AREAS EAST OF THE CONTINENTAL DIVIDE TUESDAY EVENING ALONG WITH SNOW AND BLOWING SNOW FROM LANDER TO CASPER WITH ONE TO TWO INCHES OF FLUFFY SNOW EXPECTED IN THESE AREAS. TEMPERATURES WILL BE MUCH COLDER BEHIND THIS FRONT ALONG WITH THE COLDEST WIND CHILLS OF THE SEASON EXPECTED IN MANY LOWER ELEVATIONS EAST OF THE DIVIDE TUESDAY NIGHT. TEMPERATURES WILL REMAIN MUCH COLDER BEHIND THE FONT WITH MOST AREAS REMAINING IN THE TEENS WEDNESDAY. && .RIW WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM THIS EVENING THROUGH TUESDAY MORNING FOR WYZ002. HIGH WIND WATCH FROM THIS EVENING THROUGH TUESDAY AFTERNOON FOR WYZ015-019-020. HIGH WIND WATCH FROM THIS EVENING THROUGH TUESDAY MORNING FOR WYZ003. && SHORT TERM...LIPSON/SKRBAC LONG TERM...WM AVIATION...WM FIRE WEATHER...LIPSON
Hazardous weather outlook, Jan 14, 9:10 AM MST, 5 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 910 AM MST MON JAN 14 2008 WYZ001>020-022>030-151200- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 910 AM MST MON JAN 14 2008 ...HIGH WIND WATCH LATE THIS EVENING THROUGH TUESDAY AFTERNOON FOR PARTS OF SOUTH CENTRAL WYOMING... ...HIGH WIND WATCH LATE THIS EVENING THROUGH TUESDAY MORNING FOR THE ABSAROKA MOUNTAINS... ...HIGH WIND WATCH CODY FOOTHILLS LATE THIS EVENING THROUGH 8 AM TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT THERE IS A POTENTIAL FOR VERY STRONG WINDS IN SOUTH CENTRAL WYOMING LATE THIS EVENING THROUGH TUESDAY AFTERNOON. WIND SPEEDS OF 35 TO 45 MPH WITH GUSTS FROM 60 TO 70 MPH ARE POSSIBLE IN THIS AREA. IN THE ABSAROKA MOUNTAINS...WIND SPEEDS OF 45 TO 55 MPH WITH GUSTS AROUND 75 MPH WILL BE POSSIBLE LATE MONDAY EVENING THROUGH TUESDAY MORNING. THE CODY FOOTHILLS WILL ALSO LIKELY SEE INCREASING SOUTHWEST WINDS LATER THIS EVENING AND ESPECIALLY AFTER MIDNIGHT. THE POTENTIAL FOR SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS OVER 60 MPH ARE POSSIBLE...ESPECIALLY IN THE CANYONS SOUTHWEST OF CODY AND ALONG HIGHWAY 120 JUST SOUTH OF CODY. THE CLARK AREA MAY ALSO SEE HIGH WINDS...ESPECIALLY ALONG HIGHWAY 120 SOUTH OF CLARK AND NEAR THE CLARKS FORK CANYON. THEREFORE HIGH WIND WATCHES HAVE BEEN POSTED FOR THESE AREAS. STAY TUNED FOR LATER STATEMENTS ON THIS POTENTIAL WEATHER HAZARD. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE THREAT OF HIGH WINDS WILL CONTINUE IN THE ABSAROKA MOUNTAINS AND CODY FOOTHILLS THROUGH TUESDAY MORNING AND ON THE EAST SLOPE OF THE WIND RIVER MOUNTAINS AS WELL AS FROM THE GREEN MOUNTAINS TO CASPER THROUGH 3 PM TUESDAY AFTERNOON. A STRONG COLD FRONT WILL LIKELY PRODUCE A QUICK SHOT OF AROUND 2 TO 3 INCHES OF SNOWFALL TUESDAY EVENING FROM THE GREEN MOUNTAINS TO CASPER. STRONG NORTH WINDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH WILL LIKELY PRODUCE AREAS OF SIGNIFICANT BLOWING AND DRIFTING SNOW IN THESE AREAS REDUCING THE VISIBILITY TO NEAR ZERO AT TIMES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT WINDS IN EXCESS OF 45 MPH. THANK YOU. TEAM RIVERTON
Nearby
High Wind Warnings in Wyoming, 2008Every high wind warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.